Academic Thesis

Basic information

Name Sakakihara Michio
Belonging department
Occupation name
researchmap researcher code 1000113838
researchmap agency Okayama University of Science

Title

Interval Reduction methods via Ostrowski and Ostrowski-Grüss Type Inequalities for Regula Falsi Method

Bibliography Type

Sole Author

Author

Sakakihara, Michio

Summary

Reduced interval, which has the solution of nonlinear equation with univariate, estimation methods are presented. The Ostrowski inequality and the Ostrowski-Grüss type inequality are utilized to formulate the computational process. For polynomial equations, we apply the reduced procedure and we show some numerical examples for demonstrations.

Magazine(name)

THE BULLETIN OF OKAYAMA UNIVERSITY OF SCIENCE  

Publisher

Okayama University of Science

Volume

60

Number Of Pages

A

StartingPage

101

EndingPage

104

Date of Issue

2024/12

Referee

Not exist

Invited

Not exist

Language

English

Thesis Type

Research papers (academic journals)

ISSN

DOI

NAID

PMID

URL

J-GLOBAL ID

arXiv ID

ORCID Put Code

DBLP ID